| Catalog Number |
02.12.0311FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 may 2018; lot 175238: (b)(4) items manufactured and released on 30 november 2017.Expiration date: 2022-11-15; no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 2 month after primary the patient was revised for a knee infection.Liner swap.The surgery was completed successfully.The pathogen is unknown.